Jun 25, 2001
How can a person have AIDS (immunocomprised) but still have an allergic reaction (ex. to medication)?
Response from Dr. Feinberg
This can occur because different parts of the immune system, which is quite complex, are responsible for different phenomena. HIV does not destroy the part of the immune system responsible for allergic reactions.
STROKE FROM AIDS???
recently infected-- risks for toxo & salmonellosis?
- How Does Lyrica Help Peripheral Neuropathy?
- Does Truvada Cause Peripheral Neuropathy?
- What Are Chances Of Getting Hiv If You Sleep With An Infected Person?
- The Effects Of Untreated Hiv Infection
- What Types Of Cells Does Hiv Infect And What Kinds Does It Destroy?
- When Does Diarrhea Start After Hiv Infection?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.